# SDR AALA202403045125

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 64,131 hours, 26,893 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT FORWARD GALLEY LAVATORY DOOR KNOB WORKS INTERMITTENTLY. FORWARD LAVATORY DOOR KNOB ADJUSTED AND CHECKS GOOD REF. AMM 25-40-11.
